# SDR MWEA97381

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 2614125
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR ON AFT CARGO DOOR OUTER PAN FASTENER STOP BRACKET SUPPORT FITTING MODERATE PITTING ON HANDLE SPLINED SHAFT.  REMOVED AND REPLACED FASTENERS IAW SRM 51-30-5 FITTING IAW DOUG DRAWING 4918336, INSTALLED IAW SRM 51-30, REPLACED DOOR HANDLE IAW WCM OVERHAUL MAN 52-30-2.
